Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
9:30am - 5:00pm 450 mins
Workshop : Blockchain Technology & Applications
Blockchain: Technology & Applications

COURSE OVERVIEW:

The invention of the blockchain is democratising trust by creating open, distributed databases where consensus is the product of the decentralised participation of nodes anywhere on the Internet.

This workshop takes a high-level look at the concept of a blockchain, explores in detail how a blockchain works to provide the trust at the heart of a digital ledger in the case of a digital currency, considers the introduction of smart contracts as an innovation on the blockchain and explores a diverse set of real-world scenarios where blockchain and smart contract adoption is being explored. Finally, the leading commercially applicable blockchain platforms and possible applications thereof are explored.

WHAT WILL YOU LEARN:

  • Effectively engage with the concept of a blockchain and the disruptive potential thereof
  • Consider the blockchain as a distributed ledger behind a digital currency like Bitcoin
  • Understand the role of cryptography in securing blockchain implementation
  • Effectively discuss and debate the blockchain and its disruptive potential in the context of your organisation and industry
  • Explore several real-world scenarios where blockchains, smart contracts or other technology derived from blockchains is being explored or has already been implemented
  • Consider the leading commercial blockchain solutions and be able to select and motivate for the platform most applicable to your industry and organisation
  • Consider the introduction of a blockchain project in your organisation to empower your teams to better explore the disruptive potential


Location: Grand Ballroom C

  • Jean-Luc Verhelst - author, Bitcoin - The Blockchain and Beyond
9:30am - 5:00pm 450 mins
Workshop : AI for the Internet of Things
AI for the Internet of Things

Aimed at technology conversant executives and senior managers, this workshop explores AI and how it should be applied to IoT. The workshop takes a use case driven approach i.e. examples of how AI is being applied for IoT datasets and how processes and value chains could change as a result of doing so

Concepts

What is Machine Learning, Deep Learning and AI

Understanding is IoT from a Data Science perspective

The end to end flow of data for an IoT application

The role of AI and Machine Learning in IoT

Digital Twin and AI

Data Science for IoT – A black box approach

  • Taking a black box approach 
  • What is the current state of the art of prediction?
  • Core elements: time series and image detection
  • Deep learning applied to IoT: LSTMs modelling
  • Time series analysis (mono and Multivariate)

Technical Considerations for AI and IoT

Feature engineering for IoT datasets

Edge computing

Complex event processing

Streaming analytics

Problem solving for IoT

Overview of the problem solving approach

An end to end problem solving approach for AI and IoT problems

Deployment considerations 

Data Ingestion requirements and a comparison of Data ingestion frameworks

Example: IoT Data ingestion with Kafka

Architecture concepts and tools (lambda, edge, nosql, streaming, data lake, etc.)

Deployment considerations: DevOps in DSIOT, microservices, containers, etc.

Distributed models

Hardware acceleration

Implementation use cases 

Consumer IoT vs. Industrial IoT

Industrial IoT

Enterprise AI


Location: Grand Ballroom D

  • Ajit Jaokar - Author & Data Scientist, Futuretext
9:30am - 5:00pm 450 mins
Workshop: Startups - Project Kairos Founders' Day
Project Kairos: Startup Founders' Day

An exclusive day for founders to network with their peers and investors. 

Investors, startup accelerators, and successful entrepreneurs will share their experiences and deliver actionable advice on how to maximize a startup’s success. 

Invitation to attend included in the Project Kairos Startup Pack, or through standard registration - subject to qualification.

WHAT YOU WILL LEARN:

Below is a sampling of discussion topics moderated by our Chairman Gerard van der Hoeven, Managing Partner, DigiGurus:

  • 9:30am Chairman's Opening Remarks
  • Gerard van der Hoeven, Managing Partner, DigiGurus


  • 9:40am How has the 2017 winner of the Innovation of Things Award Reality AI grown over the last year            
  •  Nalin Balan, Director Business Development, Reality AI
    • Challenges and pitfalls
    • Successes
    • Plans for continued growth


  • 10:10am The Most Common 4 Mistakes of Going Global                                         
  • Philippe Cases, CEO, ReadWrite; Kyle Ellicott, Founder, Chief Labs Officer, ReadWrite
    • "One size fits all": Technology is global but products are local. In a very few cases, one product is going to be adapted to another market without major changes in addition to localization needs.  
    • "Going Global to Be Global": Increases the complexity of a business by an order of magnitude
    • "Being Overconfident": Penetrating a new market requires opportunities.  You may not be successful in another market simply because you have been successful in one.  You need a key to penetrate the market.
    • "Robbing Peter to Pay Paul": Pay attention to your existing markets and make sure those businesses are funded and staffed properly.


  • 10:40 - 11:40am Networking Coffee Break


  • 11:40am Avoiding the "Wrong" Paid Pilot  
  • Matt Oberdorfer, Chief Technology Officer, Executive Ventures   
    • Great!  You have a pilot paid for by your customer and startup is validated.  Nothing can go wrong now!
    • But wait - your pilot is never-ending and resource devouring.  Now what?
    • This presentation will discuss how to spot and avoid the 'wrong' paid pilot and turn it into an actual contract with meaningful revenue.


  • 12:10 - 1:30pm Lunch


  • 1:30pm Understanding when to pivot  
  •  Ricardo Berrios, Managing Partner, Natural Bridges Ventures                                                                      
    • How does a startup understand the different drivers in industry verticals (ex: energy vs healthcare)?
    • Having a great idea isn’t enough – startups need to recognize when they are focusing on the wrong vertical for their solution
    • What is the best way to create a plan to determine whether or not you are in the correct vertical? How do you set your timeline and what should you complete within that time frame to make your determination 


  • 2:00pm Going Public vs Being Acquired               
  • Saliq Khan, Vice President, Imperial Capital LLC
    • Cash flows, valuation, and restrictions on sales of stock
    • Using stock as currency vs mitigating market rist
    • Creating liquidity for founders, investors, and employees vs avoiding regulatory and administrative burdens (disclosures, forecasts, shareholders, analyst calls, etc)


  • 2:30 - 3:30pm Networking Coffee Break


  • 3:30pm Pitfalls to avoid for achieving success in the IoT startup landscape
  • Ilya Pavlov, Venture Partner, Bright Capital, Managing Director, Stanislavsky Ventures
    • Everyone is the same, only different: What does it mean to be an IoT startup?
    • Creative ways to attract attention: Why just being an IoT startup is not enough to attract capital and customers


  • 4:00pm IoT Scaleup Issues and Experiences
  • Gerard van der Hoeven, Managing Partner, DigiGurus
    • Shared experience from a scale-up CEO in IoT
    • International sales, deals and culture
    • Scaling Manufacturing

Location: Grand Ballroom F

  • Speaker Philippe Cases - CEO, ReadWrite
  • Speaker Kyle Ellicott - Founder, Chief Labs Officer, ReadWrite
  • Speaker Saliq Khan - Vice President, Imperial Capital, LLC
  • Speaker Ricardo Berrios - Managing Partner, Natural Bridges Ventures
  • Speaker Nalin Balan - Director Business Development, Reality AI
  • Speaker Ilya Pavlov - Venture Partner at Bright Capital, Managing Director, Stanislavsky Ventures
  • Speaker Matt Oberdorfer - Chief Technology Officer, Executive Ventures
  • Speaker Gerard Van Der Hoeven - Managing Partner, DigiGurus BV
9:30am - 9:40am 10 mins
Workshop: Channel Partners: IoT in the Channel
IoT in the Channel

Course Overview:

Millions of smart devices aren’t going to distribute, connect and secure themselves. Channel partners understand how to get sensor hardware into customer sites; link it using a variety of connectivity options; and then help collect, store, secure and analyze massive amounts of data. In this IoT World Preconference Workshop, we’ll present a master class on working with a variety of partners to get real-world results with IoT.

This precon will have content for suppliers looking to launch or improve their partner programs, end customers looking to understand what the channel can do for their businesses and partners who want to improve their IoT practices.


Location: Grand Ballroom E 

  • Lorna Garey - Editor in chief, Channel Partners
9:30am - 9:35am 5 mins
Workshop: IWCE: IoT Saving Lives - IoT for the First Responder
Welcome Remarks

In this one-day event, take a look into the vast array of the Internet of Life Saving Things that interface with public safety operations, including smart devices, applications, disaster relief, virtual reality, artificial intelligence, GIS/GPS/location services, mission-critical push-to-talk (MCPTT) and enhanced PTT over cellular (PoC), cloud computing, cybersecurity and even smart cities. Also, examine how FirstNet will interact with the IoT environment to support public safety, and discuss the operational requirements and considerations for public safety agencies as they implement IoT sensors and devices.


Location: Grand Ballroom B

  • Stephanie McCall - Show Director, IWCE
9:30am - 9:40am 10 mins
Workshop: Eclipse IoT Developers' Day
Welcome

Location: Grand Ballroom G

9:35am - 10:00am 25 mins
Workshop: IWCE: IoT Saving Lives - IoT for the First Responder
Keynote Address: Defining IoLST

Whether it’s called the “Internet of Life Saving Things” or the “Internet of First Responders Things,” gain an understanding of the devices, sensors and controls being deployed as to protect the safety of first responders, people and property.


Location: Grand Ballroom B

  • Bill Schrier - Senior Advisor, FirstNet
9:40am - 10:00am 20 mins
Workshop: Channel Partners: IoT in the Channel
Welcome and “Channel 101”

What is the indirect ICT channel? What’s the difference between a VAR, an MSP and an agent? What’s the two-tier model? We’ll set the foundation for the day’s program.


Location: Grand Ballroom E

  • Terra Bastolich - VP of North America, GetWireless
9:40am - 10:10am 30 mins
Workshop: Eclipse IoT Developers' Day
Eclipse IoT for Industry 4.0

An industrial environment is a perfect example of variety of data in terms of structure, volume, frequency, format, sources. Collecting data from a manufacturing area in an efficient way means to have the capability to communicate with “things”, understand the content, process locally when time critical and stream the data to a storage where enterprise IT applications can transform data into information and consume it for prediction, analysis and fast decision taking.

In this talk we will present a solution deployed in a manufacturing environment using an end-to-end open source IoT integration framework (based on Eclipse IoT technologies and other open source projects), and taking into account the typical industrial constraints for protection and security. We will put a particular focus on how this has allowed us to interface with an existing IT landscape of corporate tools.


Location: Grand Ballroom G

  • Vito De Gaetano - Industrial IoT architect, Bosch
10:00am - 10:50am 50 mins
Workshop: Channel Partners: IoT in the Channel
Session 1: Ecosystem Overview

In this session, we’ll explain why partners are vital connectors between IoT vendors and their customers. We’ll cover the integration and consultative capabilities partners bring to bear and address how partners make money on IoT, what they want from suppliers, and why businesses should work with them.


Location: Grand Ballroom E

  • Speaker Colin Blair - Vice President, Data Analytics and Internet of Things (IoT), Tech Data
10:00am - 11:15am 75 mins
Workshop: IWCE: IoT Saving Lives - IoT for the First Responder
What Connectivity is Needed for True IoLST?

To assure that the life-saving part of IoLST is always available, your connectivity needs to be always on, always available. As we move from private, secured networks to operating over the commercially available – and very congested – Internet, the cost of dropping a call or connection is raised exponentially when dealing with life threatening situations. How do we assure that our networks and devices are always connected?


Location: Grand Ballroom B

  • Moderator Earl Lum - President, EJL Wireless Research
  • Ben Posthuma - Senior Solutions Engineer, Kymeta Corp.
  • Joseph Sheppard - Co-Founder, Focused Mission Inc.
  • Dean Skidmore - Principal Consultant, IoT+LTE Consulting Group, NPSTC, Vice Chair, PS IoT Workgroup
10:10am - 10:40am 30 mins
Workshop: Eclipse IoT Developers' Day
Pushing IoT Analytics to the Edge

As IoT Architectures mature and evolve the ability to both collect and analyze sensor data has become a mission critical. But forwarding all data to a central repository -- be it on-premise or cloud-based -- becomes more and more impractical as the number of sensors and the amount of data grow. Pushing data collection and analysis further to the edge is becoming a requirement for IoT deployments.

With most data platforms, it simply isn't practical, or even possible, to push collection AND analytics to the edge. In this talk I'll show how I've done exactly this with a combination of open source hardware -- Pine64 -- and open source software -- InfluxDB -- to build a practical, efficient and scalable data collection and analysis gateway device for IoT deployments.


Location: Grand Ballroom G

  • David Simmons - Senior Developer Evangelist, InFlux Data
11:00am - 12:00pm 60 mins
Workshop: Channel Partners: IoT in the Channel
Session 2: Connectivity Overview

Carriers including AT&T and Verizon as well as cablecos and wireless specialists like ViaSat are looking to connect a range of sensors to edge and core networks using a variety of protocols. After all, if you can’t get data to an analytics engine, why bother collecting it? We’ll discuss how partners set up dependable, cost-effective links and what options are available to sensor providers.


Location: Grand Ballroom E

  • Moderator Natasha Royer Coons - Managing Director, TeraNova Consulting Group
  • Panelist Maureen Donovan - EVP of Sales and Marketing, Broad Sky Networks
  • Panelist Michael Finegan - Director of IoT Business Development, MultiTech Systems
11:10am - 11:40am 30 mins
Workshop: Eclipse IoT Developers' Day
Remote software updates for IoT devices with Eclipse hawkBit

In the past embedded software updates have often been based on custom software, but now several open source frameworks are emerging as community based software components to build configurable, scalable and robust update platforms.

This talk will show how to build a remote software update management platform to transparently manage an heterogeneous set of devices (embedded Linux and Android).

For the remote software update management platform the Eclipse hawkBit software will be presented, showing its architecture, security model and use cases.
For the IoT device hawkBit client two heterogeneous solutions will be presented: a SWUpdate based Linux client and an open source DDI service Android app. The SWUpdate Linux client will be configured in a two phase Android-style approach separating the installation of the update files in a single purpose recovery OS.


Location: Grand Ballroom G

  • Nicola La Gloria - Co-founder and CEO, Kynetics
11:15am - 11:30am 15 mins
Workshop: IWCE: IoT Saving Lives - IoT for the First Responder
Networking with Sponsors
11:30am - 12:40pm 70 mins
Workshop: IWCE: IoT Saving Lives - IoT for the First Responder
The Internet of Life Saving Things Ecosystem

The expansion of Internet of Things into the world of public safety offers opportunities but also creates challenges. Explore the sensors and devices, location services, applications and analytics, that will create the ecosystem of IoLST, and of course the way the Internet changes how they interact. Examine all the “things” that can – and will be – connected that may lead to life-saving technological advancements, and examine the concerns that arise when you rely on machines for life care.


Location: Grand Ballroom B

  • Moderator Ray Lehr - Senior Consultant, The Lafayette Group
  • Panelist Victoria Lee - Vice President, The Public Safety Network, LLC
  • Panelist Kevin McGinnis - Communications Technology Advisor, National Association of State EMS Officials (NASEMSO)
  • Ben Posthuma - Senior Solutions Engineer, Kymeta Corp.
11:50am - 12:20pm 30 mins
Workshop: Eclipse IoT Developers' Day
Where Next for MQTT?

The OASIS standardization process for MQTT 5.0, the follow on to 3.1.1, is coming to an end. I will describe the improvements that have been made between these versions, illustrated with the implementations that already exist in the Eclipse Paho project.

I will show how you can experiment with MQTT 5.0 right now, and how it can be used in your IoT projects. I will also touch on the work we have done in Paho, and are considering in OASIS, to apply MQTT to non TCP transports, based on IBM's existing MQTT-SN specification.


Location: Grand Ballroom G

  • Ian Craggs - Software Engineer, UK
12:00pm - 1:00pm 60 mins
Workshop: Channel Partners: IoT in the Channel
Networking Lunch
12:20pm - 2:00pm 100 mins
Workshop: Eclipse IoT Developers' Day
Lunch
12:40pm - 1:45pm 65 mins
Workshop: IWCE: IoT Saving Lives - IoT for the First Responder
Lunch and Network with Sponsors
1:00pm - 1:50pm 50 mins
Workshop: Channel Partners: IoT in the Channel
Session 3: Security Overview

This market segment is almost as complicated as platforms — offerings range from endpoint management to application security to compliance, threat monitoring and more. The threat we’re protecting against? IoT-based DDoS attacks are old school. The latest is that connected devices are being used for crypto-mining. We’ll discuss how partners choose and vet security providers and how suppliers and customers can select partners with the expertise to really deliver on security for customers.


Location: Grand Ballroom E

  • Michael Davis - CTO, CounterTack
1:45pm - 3:00pm 75 mins
Workshop: IWCE: IoT Saving Lives - IoT for the First Responder
Managing the Data Tsunami in an IoLST World

The sheer amount of data that may be created from sensors, video systems, monitors and other IoT devices could be staggering. Organizing all that data needs software, interoperability, analytics and storage. In addition, training will be necessary for the end user to interpret the data, and policies are necessary for who gets to see the data. Examine these extremely important considerations as is the aggregation of large amounts of data will be passed along to first responders, and how analytics need to match it to other data, and provide the information in a usable, actionable, easy to digest format.


Location: Grand Ballroom B

  • Moderator Alan Tilles - Partner,, Shulman Rogers Gandal Pordy & Ecker, P.A.
  • Scott Edson - Executive Director, LA-RICS
  • Paul Troxel - 9-1-1 Program Management Division Chief, CA 9-1-1 Emergency Communications Branch, California Governor's Office of Emergency Services
  • Susan Metcalf - Partner, Duane Morris LLP
2:00pm - 2:50pm 50 mins
Workshop: Channel Partners: IoT in the Channel
Session 4: Platform Overview

In this session, we’ll discuss factors partners take into consideration when advising customers on IoT platform selection. There are hundreds of options, and it’s a high-stakes decision: open or proprietary? Vertical or general purpose? What hosting model is best, and are required sensor support, analytics and other tools available? And perhaps most important, Will this supplier be around for the long haul? As a platform vendor, you need the right answers to attract top partners.


Location: Grand Ballroom E

  • Speaker Terra Bastolich - VP of North America, GetWireless
  • Speaker Steve Brumer - Partner, 151 Advisors
2:00pm - 2:30pm 30 mins
Workshop: Eclipse IoT Developers' Day
The Open IoT Stack: Architecture and Use Cases

Whether you are developing smart products, enabling new connected services, or instrumenting factory production lines you face the challenges of designing, building, and deploying an IoT solution.

This session will first summarize the leading reference architectures and blue prints for Industrial IoT and then, it will map those architectural components onto the activities of the Eclipse IoT community. The result is an Open, Integrated and Managed IoT Foundation where the ready-to-use Eclipse IoT projects can provide the building blocks necessary to dramatically accelerate the time to market of IoT projects as illustrated in the presented use cases.



Location: Grand Ballroom G

  • Dave Woodward - Senior Software Engineer, EuroTech
2:40pm - 3:10pm 30 mins
Workshop: Eclipse IoT Developers' Day
Full-Scale Edge Computing with Eclipse ioFog: A Case Study

Edge computing comes with unique challenges at scale. Beyond the proof-of-concept phase, it is important to address solution management, security, and data provenance.

This talk illustrates how these challenges are overcome through the use of Eclipse ioFog by walking through a real implementation with a customer.


Location: Grand Ballroom G

  • Kilton Hopkins - Co-founder and CEO, Edgeworx
3:00pm - 3:50pm 50 mins
Workshop: Channel Partners: IoT in the Channel
Session 5: Real-World Projects Panel

For this panel we’ll bring channel-focused suppliers together to discuss what it takes to execute a successful, channel-facilitated IoT project. We’ll ask about lessons learned working with partners and get tips for building a successful channel program.


Location: Grand Ballroom E

  • Moderator Natasha Royer Coons - Managing Director, TeraNova Consulting Group
  • Panelist Steve Haddock - VP of Strategic Channels and Business Development, Webbing Inc.
  • Panelist Frank Schneider - Director of Product Management, CalAmp
  • Panelist Tiffany Wolf - VP of Sales Operations, Telarus
3:00pm - 4:00pm 60 mins
Workshop: IWCE: IoT Saving Lives - IoT for the First Responder
Cybersecurity Considerations for IoLST

From devices to networks, the entire run of communications needs to be secure, especially when you’re dealing with saving lives. Closed networks for public safety are not always closed, and NG911 is an all-IP network but is it more vulnerable? Addressing eavesdropping, DDoS attacks, advanced persistent threat (APT), malware/ransomware are encryption and firewalls. Is it enough? Examine cybersecurity options from device to end point, and learn how public safety agencies can trust IoT data coming in to them.


Location: Grand Ballroom B

  • Moderator Donny Jackson - Editor, IWCE’s Urgent Communications
  • Panelist Alan Tilles - Partner,, Shulman Rogers Gandal Pordy & Ecker, P.A.
  • Panelist Gema Howell - IT Security Engineer/NIST Information Technology Laboratory (ITL)/PSCR, National Institute of Standards and Technology
3:40pm - 4:10pm 30 mins
Workshop: Eclipse IoT Developers' Day
Web of Things @ Siemens

Corporate Technology (CT), a central research department at Siemens, is highly engaged in W3C’s Web of Things (WoT) standardization activities. While Siemens CT sees a big potential in the WoT methodology, it is only of value for the whole company if the business units driving product development, marketing, and sales can be convinced of really applying WoT methodology.

This talk gives an overview of current Siemens WoT activities, our engagement in W3C and Eclipse, and our contributions to funded research projects.


Location: Grand Ballroom G

  • Christian Glomb - Research Scientist, Siemens
4:00pm - 4:50pm 50 mins
Workshop: Channel Partners: IoT in the Channel
Session 6: Vertical View

Industry-specific specialization by partners can pay off for customers and suppliers. We’ll focus on how suppliers can identify partners skilled in serving customers in verticals such as retail, smart cities, education and manufacturing.


Location: Grand Ballroom E

  • Speaker Greg Dixon - Chief Technology Officer, ScanSource
  • Speaker Rich Lechner - Partner, LT & Associates
4:00pm - 4:15pm 15 mins
Workshop: IWCE: IoT Saving Lives - IoT for the First Responder
Networking with Sponsors
4:15pm - 5:30pm 75 mins
Workshop: IWCE: IoT Saving Lives - IoT for the First Responder
Closing Panel: What Do NG911, FirstNet and Smart Cities Mean to the Idea of the IoLST?

As FirstNet and NG911 continue to make strides in advancing their networks, they will likely become the backbone for the Internet of Life Saving Things. But together will all of these connected networks become the backbone for a greater smart city ecosystem? Rather than reinvent the wheel, review what the industry as a whole as already put in place. Join us for an in-depth view of how these technologies across public safety, utilities, transportation, NG911, and more, are driving the convergence of smart cities and public safety, and defining city, regional and statewide roadmaps for smarter, safer and more refined communication solutions.


Location: Grand Ballroom B

  • Moderator Bill Schrier - Senior Advisor, FirstNet
  • Stephanie Hayden - Co-founder, Executive Director, SmartOakland.org
  • Corey Reynolds - Regional Project Manager, Bay Area UASI Security Initiative
  • Michael Marusich - Senior Program Manager, Washington Technology Solutions (WaTech)
  • Francella Ochillo - Director, Government & Legal Affairs, National Hispanic Media Coalition
4:20pm - 4:50pm 30 mins
Workshop: Eclipse IoT Developers' Day
Eclipse Cyclone DDS: Data Sharing in the IoT Age

Making the right data available at the right time, at the right place, securely, efficiently, whilst promoting interoperability, is a key need for virtually any IoT application. After all, IoT is about leveraging access data – that used to be unavailable – in order to improve the ability to react, manage, predict and preserve a cyber-physical system.

The Data Distribution Service (DDS) is a standard for interoperable, secure, and efficient data sharing, used at the foundation of some of the most challenging Consumer and Industrial IoT applications, such as Smart Cities, Autonomous Vehicles, Smart Grids, Smart Farming, Home Automation and Connected Medical Devices.

In this presentation we will (1) introduce the Eclipse Cyclone DDS project, (2) provide a quick intro that will get you started with Cyclone DDS, (3) present a few Cyclone DDS use cases, and (4) share the Cyclone DDS development road-map.


Location: Grand Ballroom G

  • Angelo Corsaro - Chief Technology Officer, ADLINK Technology
5:00pm - 5:30pm 30 mins
Workshop: Eclipse IoT Developers' Day
When IoT Really Is a Challenge

Open source hardware, rapid prototyping, public code repositories and enthusiastic engineers are crucial for the evolution of the Internet of Things.

Challenges approached from a different perspective can bring innovative solutions that improve efficiency of industries and enhance our quality of life. The Eclipse Open IoT Challenge is an initiative that encourages this innovation, by looking for new ideas and concepts around the world.

I decided to take part in the competition just a few hours before the deadline. With little knowledge about electronics and hardware prototyping, I started the implementation of my project… This talk presents the IoT journey of someone who entered the Open IoT Challenge as a complete IoT “newbie”, and how open source and open standards helped me along the way—I won the contest!

  • Martin Alvarez-Espinar - CTIC Technology Centre, CTIC Technology Centre
5:30pm - 6:30pm 60 mins
Workshop: IWCE: IoT Saving Lives - IoT for the First Responder
Networking Reception